# SDR GTIA2018021002418

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 45,790 hours, 21,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA COMPLAINED OF ODOR IN THE CABIN FROM ROW 6 FORWARD,  THROUGH OUT THE FLIGHT.  PROPANE GAS ODOR.   FLIGHT CREW SHUT OFF THE NR 2 PACK, NEVER IDENTIFIED ODOR. DEBRIEFED CREW,  ODOR PRESENT ONLY AT ROWS 1 - 6.  CLEANED OVERHEAD COMPARTMENTS ROW 1 - 6,  NO ODOR PRESENT AT THIS TIME IAW AMM 12-21-12. RAN PACKS 1, & 2, NO ODOR PRESENT IAW AMM 21-51-00.
